English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 109950/140901 (78%)
Visitors : 46002672      Online Users : 923
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 學位論文 >  Item 140.119/32613
    Please use this identifier to cite or link to this item: https://nccur.lib.nccu.edu.tw/handle/140.119/32613

    Title: Maximum Gap of Mixed Hypergraph
    Authors: 郭威廷
    Kuo, Wei-Ting
    Contributors: 張宜武
    Kuo, Wei-Ting
    Keywords: mixed hypergraph
    feasible set
    Date: 2005
    Issue Date: 2009-09-17 13:50:58 (UTC+8)
    Abstract: A mixed hypergraph is a triple H = (X; C;D), where X is the vertex set, and each of C;D is a list of subsets of X. A strict t-coloring is a onto mapping from X to {1, 2,…,t} such that each c belongs to C contains two vertices have a common value and each d belongs to D has two vertices have distinct values. If H has a strict t-coloring, then t belongs to S(H), such S(H) is called the feasible set of H, and k is a gap if there are a value larger than k and a value less than k in the feasible set but k is not.
    We find the minimum and maximum gap of a mixed hypergraph with more than 5 vertices. Then we consider two special cases of the gap of mixed hypergraphs. First, if the mixed hypergraphs is spanned by a complete bipartite graph, then the gap is decided by the size of bipartition. Second, the (l,m)-uniform mixed hypergraphs has gaps if l > m/2 >2, and we prove that the minimum number of vertices of a (l,m)-uniform mixed hypergraph which has gaps is (m/2)( l -1) + m.
    Reference: [1] E. Bulgaru and V. Voloshin, Mixed interval hypergraphs, Discrete Applied Math. 77
    (1997), 29–41.
    [2] T. Jiang, D. Mubayi, Z. Tuza, V. Voloshin, and D. West, The chromatic spectrum of
    mixed hypergraphs, Graphs Combin. 18 (2003), 309–318.
    [3] D. Kr´al’, J. Kratochv´il, and H. Voss, Mixed hypercacti, Discrete Math. 286 (2004),
    [4] M. Gionfriddo, L. Milazzo, and V. Voloshin, On the upper chromatic index of a
    multigraph, Computer Science J. Moldova 10 (2002), 81–91.
    [5] V. Voloshin, On the upper chromatic number of a hypergraph, Australasian J. Comb.
    11 (1995), 25–45.
    Description: 碩士
    Source URI: http://thesis.lib.nccu.edu.tw/record/#G0927510171
    Data Type: thesis
    Appears in Collections:[應用數學系] 學位論文

    Files in This Item:

    File Description SizeFormat
    51017101.pdf43KbAdobe PDF21047View/Open
    51017102.pdf53KbAdobe PDF2932View/Open
    51017103.pdf72KbAdobe PDF2975View/Open
    51017104.pdf42KbAdobe PDF2949View/Open
    51017105.pdf79KbAdobe PDF21026View/Open
    51017106.pdf90KbAdobe PDF21008View/Open
    51017107.pdf89KbAdobe PDF21102View/Open
    51017108.pdf105KbAdobe PDF21057View/Open
    51017109.pdf44KbAdobe PDF2885View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    著作權政策宣告 Copyright Announcement
    The digital content of this website is part of National Chengchi University Institutional Repository. It provides free access to academic research and public education for non-commercial use. Please utilize it in a proper and reasonable manner and respect the rights of copyright owners. For commercial use, please obtain authorization from the copyright owner in advance.

    NCCU Institutional Repository is made to protect the interests of copyright owners. If you believe that any material on the website infringes copyright, please contact our staff(nccur@nccu.edu.tw). We will remove the work from the repository and investigate your claim.
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback